# SDR SWAA2024022751013

- Difficulty date: February 10, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wg Access Pnl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING TRAILING EDGE ACCESS PANEL 661AB MUST O/B FWD SUPPORT STRUCTURE HAS A CRACK AT O/B EDGE MKD 107-010<[01] REMOVED AND REPLACE DAMAGED WIGGLE PLATE AT R/WING T/E ACCESS PANEL 661AB FWD SUPPORT STRUCTURE SRM 51-40-02-0G-0 AND DWG115A3760;[02] VERIFIED STEP 1
